# SDR AALA2020042969004

- Difficulty date: April 15, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 73,436 hours, 9,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 8283
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EMERGENCY LIGHT POWER SUPPLY M33093 INOPERATIVE. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU) ASSEMBLY, M33093, PER AMM 33-51-06, OPERATIONAL TEST GOOD.
